Vol. 45, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some isolated subsets of infinite solvable groups

Donald Steven Passman

Vol. 45 (1973), No. 1, 313–319
Abstract

The main theorem of this paper offers necessary and sufficient conditions for a solvable group G to be covered by a finite union of certain types of isolated subsets. This result will have applications to the study of the semisimplicity problem for group rings of solvable groups.

Mathematical Subject Classification 2000
Primary: 20C05
Milestones
Received: 23 December 1971
Published: 1 March 1973
Authors
Donald Steven Passman